# SDR SWAA2022020799296

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER REAR SPAR CHORD WIGGLE PLATE CRACKED IB OF DEFLECTION ROLLER FITTING / REMOVED AND REPLACED INSTALLED NEW WIGGLE PLATE PER SRM 51-10-02. SEE WORK PERFORMED FOR INDIVIDUAL SIGN OFFS.
